# SDR CJP2006F00000

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N600GM
- Make and model: Lear 25D
- Aircraft serial: 290
- Engine: Ge CJ6108
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 111B0100
- Condition: Out Of Adjust
- Location: Lt Eng Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT WHEN THROTTLED TO IDLE FOR DESCENT.  ENGINE WAS SUCCESSFULLY AIR STARTED.  UPON LANDING THROTTLES WERE RETARDED AND NR 1 ENGINE FLAMED OUT AGAIN.  MAINTENANCE PERSONNEL INSPECTED ENGINE INSTALLATION AND RE-RIGGED NR 1 ENGINE AIRCRAFT THROTTLE CONNECTOR AT ENGINE MAIN FUEL CONTROL.  ENGINE OPERATED NORMALLY.  NO RECENT MAINTENANCE TO THROTTLE CABLE OR FUEL CONTROL CONNECTOR WAS PERFORMED, HOWEVER MAIN BATTERIES HAD BEEN REMOVED AND REINSTALLED FOLLOWING SCHEDULED BATTERY SERVICING.  SUSPECT LT THROTTLE CABLE WAS MOVED TO CLEAR LT BATTERY DURING REMOVAL/ INSTALLATION AND CAUSED CABLE TO COME OUT OF RIG.  (K)
